# SDR SWIA201335108

- Difficulty date: October 25, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 26,857 hours, 24,615 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN MLG DEPLOYED.  LT MAIN DID NOT COME DOWN UNTIL AFTER 5 SECONDS & LOCKED INTO PLACE.  FLT 2923 REPLACED MLG PRIORITY VALVE FOR TROUBLESHOOTING IAW AMM.  SWUNG GEAR SEVERAL CYCLES.  OPERATIONS CHECKED GOO.  PN'S 4619-3 SN ON 1088B SN OFF 1490B
